# SDR HEEA956042

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2269A
- Make and model: Bell 206B
- Aircraft serial: 3608
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 206031202015S
- Condition: Mis Mfg
- Location: Box Beam
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT HOLES ON VERTICAL FLANGE OF FITTING DO NOT ALIGN WITH EXISTING FASTENER HOLES ON BOX BEAM.
